• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Feeling cold at night?

#2
It's the lack of food I think
I am the same
 
#3
It's a "normal" side-effect of a VLCD from what I can see. If it gets really bad you may want to rethink if this is the right diet for you?
 
#6
I'm in the same boat. Not helping that it's snowing again!
Try warming your hands under hot water, I do every couple of hours and it helps a lot. And a hot water bottle in bed is divine... Also I noticed that if I do cardio in the morning I feel much warmer all day.
Good luck!
Kat
 

margarino

Chronic dieter!!!
#8
In the little booklet that came with my exante pack it says: 'Feeling cold is a natural side effect of being on a VLCD as the metabolic rate slows and blood flow to extremities is decreased, meaning that hands and feet can feel colder than usual. This is a temporary side effect and wrapping up warmly, drinking warm water and being more active to encourage better circulation will all help with this.' Hope that is useful :)
 


Similar threads